# SDR ASAA2018092624260

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 40,660 hours, 12,368 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Part time: 8,333 hours, 2,459 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN ENGINE #2 FUEL FILTER BYPASS LIGHT ILLUMINATED- ENGINE RAN NORMALLY. GROUNDED - YES. REMOVED AND REPLACED ENG #2 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW B737-800 AMM 73-34-01. PERFORMED IDLE ENG RUN LEAK CHECK IAW AMM 71-00-00-700-801-F00. OPS AND LEAK CHECK GOOD (NO LEAKS NOTED). ALSO PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00 EEC TEST PASSED, NO FAULTS NOTED.
